Pseudomembranous Colitis Treatment at Zaib Medical Center Lahore

805
zaib medical center 03112852680, zhongba hospital lahore 03112852680, chinese hospital lahore 03112852680, pseudomembranous colitis gastroenterologist in lahore bawaseer ka ilaj piles treatment chinese specialist in lahore gastrointestinal specialist, best hospital in lahore

Pseudomembranous Colitis Treatment at Zaib Hospital and Medical Center Lahore

Pseudomembranous colitis, also named C. difficile colitis or antibiotic-associated colitis, is an infection of the colon related to an overgrowth of the bacterium Clostridium difficile. Doctors at Zaib hospital and Medical Center, Lahore provides the best treatment for this disease and give their best potential services in this field. The overgrowth of C. difficile is most often associated with recent antibiotic use.

 Live Chat  Zaib Medical Center 0311-2852680

Symptoms of Pseudomembranous Colitis – Ulcer treatment in Lahore

  • Fever
  • Nausea
  • Diarrhea watery or even bloody
  • Mucus or pus in your stool
  • Abdominal cramps, tenderness, or pain
  • Dehydration

Pseudomembranous colitis symptoms can start as soon as 1-2 days after you start taking antibiotics, or as long as many weeks after you finish taking the antibiotics. Currently, you are taking any medicines and may have the condition of diarrhea, consult with your doctor, even if the condition is acute or mild. Also, check your symptoms if you have a fever, diarrhea, pus, or blood in your stool, or painful abdominal cramps.

Causes and Diagnosis at Zaib Chinese Hospital Lahore:

Generally, our body keeps many bacteria in the colon having a naturally healthy balance. Nevertheless, medications and other antibiotics can upset this balance. Pseudomembranous colitis develops when certain bacteria usually C. difficile rapidly grow with other bacteria and normally keep them in check. Many toxins produced by C. difficile, which are frequently present in small amounts, high level enough to damage our colon

While any antibiotic can cause this condition, some antibiotics are more likely to cause pseudomembranous colitis than others such as:

  • Clindamycin
  • Cephalosporins, such as Suprax
  • Fluoroquinolones, such as ciprofloxacin and levofloxacin
  • Penicillins, such as ampicillin and amoxicillin

Several medications other than antibiotics can cause pseudomembranous colitis. Many chemotherapy drugs are used for the treatment. These drugs disrupt the natural balance of the micro-floral bacteria in the colon. Many diseases that affect the colon, such as Crohn’s disease or ulcerative colitis, may also predispose individuals to pseudomembranous colitis.

  • difficile spores are very resistant to different disinfectants and transmitted with the help of a healthcare professional’s hand to patients. Moreover, C. difficile has been reported in people having no known risk factors. This is known as community-acquired C. difficile.

Risk factors

  • Having a weakened immune system
  • Undergoing intestinal surgery
  • Receiving chemotherapy treatment for cancer
  • Taking antibiotics
  • Increasing age, especially over 65 years
  • Staying in the hospital or a nursing home
  • Having a colon disease, such as inflammatory bowel disease or colorectal cancer

Diagnosis Ulcerative Colitis

  • Sigmoidoscopy or Colonoscopy
  • Stool sample
  • Imaging tests
  • Blood tests

Treatment Pseudomembranous Colitis by Gastroenterologist in Lahore | Zaib Medical Center

Pseudomembranous colitis treatment usually requires removing the infection or inflammation to improve the health condition.

Lifestyle and home remedies

  • Choose soft, easy-to-digest foods
  • Drink plenty of fluids
  • Avoid irritating foods
  • Eat several small meals, rather than a few large meals

LEAVE A REPLY

Please enter your comment!
Please enter your name here